# SDR AALA202102099002

- Difficulty date: February 8, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,363 hours, 14,490 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: 1753
- Condition: No Test
- Location: Emergency Exit
- Part time: 40,363 hours, 14,490 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT L2 DOOR 833 DAMPING FUNCTION DOES NOT PASS OPERATIONAL TEST.   REPLACED DOOR DAMPER PER AMM 52-22-14-400-001-A.
